Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 10

1.

Anaphylaxis after intravenous methylprednisolone administration.

Freedman MD, Schocket AL, Chapel N, Gerber JG.

JAMA. 1981 Feb 13;245(6):607-8. No abstract available.

PMID:
7005481
2.
3.

[Severe anaphylactoid reactions after intravenous corticosteroids. Report of a case and review of the literature].

Laine-Cessac P, Moshinaly H, Gouello JP, Geslin P, Allain P.

Therapie. 1990 Nov-Dec;45(6):505-8. Review. French.

PMID:
2080489
4.

Worsening of asthma with systemic corticosteroids. A case report and review of literature.

Sheth A, Reddymasu S, Jackson R.

J Gen Intern Med. 2006 Feb;21(2):C11-3. Review.

5.

Methylprednisolone anaphylaxis.

Schonwald S.

Am J Emerg Med. 1999 Oct;17(6):583-5. Review.

PMID:
10530540
6.

[Value of skin tests for the choice of a neuromuscular blocking agent after an anaphylactic reaction].

Dewachter P, Mouton-Faivre C, Pertek JP, Boudaa C, Mertes PM.

Ann Fr Anesth Reanim. 2005 May;24(5):543-6. Review. French.

PMID:
15904734
7.

Anaphylactic and anaphylactoid reactions due to anesthetic agents.

Schatz M, Fung DL.

Clin Rev Allergy. 1986 May;4(2):215-27. Review. No abstract available.

PMID:
3516361
8.

Anaphylactic shock induced by intraarticular injection of methylprednisolone acetate.

Mace S, Vadas P, Pruzanski W.

J Rheumatol. 1997 Jun;24(6):1191-4. Review.

PMID:
9195532
9.

[Adverse reactions to contrast media].

Leyva Carmona MI, Orea Solano M.

Rev Alerg Mex. 1997 Sep-Oct;44(5):128-34. Review. Spanish. No abstract available.

PMID:
9432274
10.

Allergy to thiopentone.

Baldo BA, Fisher MM, Harle DG.

Clin Rev Allergy. 1991 Fall-Winter;9(3-4):295-308. Review. No abstract available.

PMID:
1723652

Supplemental Content

Support Center